# SDR SWAA2024101748478

- Difficulty date: October 14, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 70,202 hours, 42,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ISLE LIGHT LENS COVER DETACHED ROW 19 RIGHT EMERGENCY LIGHT LENS COVER DETACHED ROW 19 RIGHT<[01] APPLIED TAPE AND SECURED LENS COVER. ITEM REMAINS ON MEL.;[02] WORKING MEL 25-10-01 SP-1B EMERGENCY EXIT AISLE LIGHT LENS COVER DETACHED ROW FO SIDE. R/R COVER IAW SIP
